Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 309, Number 2
HTML articles powered by AMS MathViewer

Ideals associated to deformations of singular plane curves
Steven Diaz and Joe Harris PDF
Trans. Amer. Math. Soc. 309 (1988), 433-468
Definable sets in ordered structures. III
Anand Pillay and Charles Steinhorn PDF
Trans. Amer. Math. Soc. 309 (1988), 469-476
Positive quadratic differential forms and foliations with singularities on surfaces
Víctor Guíñez PDF
Trans. Amer. Math. Soc. 309 (1988), 477-502
$v_ 1$-periodic $\textrm {Ext}$ over the Steenrod algebra
Donald M. Davis and Mark Mahowald PDF
Trans. Amer. Math. Soc. 309 (1988), 503-516
Mixed norm estimates for certain means
Lennart Börjeson PDF
Trans. Amer. Math. Soc. 309 (1988), 517-541
The minimal model of the complement of an arrangement of hyperplanes
Michael Falk PDF
Trans. Amer. Math. Soc. 309 (1988), 543-556
Bounds on the $L^ 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger’s inequality
Gregory F. Lawler and Alan D. Sokal PDF
Trans. Amer. Math. Soc. 309 (1988), 557-580
Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants
Allan Berele PDF
Trans. Amer. Math. Soc. 309 (1988), 581-589
On the nonlinear eigenvalue problem $\Delta u+\lambda e^ u=0$
Takashi Suzuki and Ken’ichi Nagasaki PDF
Trans. Amer. Math. Soc. 309 (1988), 591-608
Locally bounded sets of holomorphic mappings
José Bonet, Pablo Galindo, Domingo García and Manuel Maestre PDF
Trans. Amer. Math. Soc. 309 (1988), 609-620
Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions
G. Wolansky PDF
Trans. Amer. Math. Soc. 309 (1988), 621-639
Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions
G. Wolansky PDF
Trans. Amer. Math. Soc. 309 (1988), 641-657
A canonical subspace of $H^ *(B\textrm {O})$ and its application to bordism
Errol Pomerance PDF
Trans. Amer. Math. Soc. 309 (1988), 659-670
A Stone-type representation theorem for algebras of relations of higher rank
H. Andréka and R. J. Thompson PDF
Trans. Amer. Math. Soc. 309 (1988), 671-682
Translates of exponential box splines and their related spaces
Asher Ben-Artzi and Amos Ron PDF
Trans. Amer. Math. Soc. 309 (1988), 683-710
Algebras on the disk and doubly commuting multiplication operators
Sheldon Axler and Pamela Gorkin PDF
Trans. Amer. Math. Soc. 309 (1988), 711-723
Field theories in the modern calculus of variations
Andrzej Nowakowski PDF
Trans. Amer. Math. Soc. 309 (1988), 725-752
Volumes of small balls on open manifolds: lower bounds and examples
Christopher B. Croke and Hermann Karcher PDF
Trans. Amer. Math. Soc. 309 (1988), 753-762
Regularity of weak solutions of parabolic variational inequalities
William P. Ziemer PDF
Trans. Amer. Math. Soc. 309 (1988), 763-786
The box product of countably many copies of the rationals is consistently paracompact
L. Brian Lawrence PDF
Trans. Amer. Math. Soc. 309 (1988), 787-796
Fast algorithms for multiple evaluations of the Riemann zeta function
A. M. Odlyzko and A. Schönhage PDF
Trans. Amer. Math. Soc. 309 (1988), 797-809
Hausdorff dimension in graph directed constructions
R. Daniel Mauldin and S. C. Williams PDF
Trans. Amer. Math. Soc. 309 (1988), 811-829
On classical Clifford theory
Morton E. Harris PDF
Trans. Amer. Math. Soc. 309 (1988), 831-842
Seifert matrices and $6$-knots
J. A. Hillman and C. Kearton PDF
Trans. Amer. Math. Soc. 309 (1988), 843-855
Correction to: “Differential identities in prime rings with involution” [Trans. Amer. Math. Soc. 291 (1985), no. 2, 765–787; MR0800262 (87f:16013)]
Charles Lanski PDF
Trans. Amer. Math. Soc. 309 (1988), 857-859